MathSciNet Relay Station
MathSciNet bibliographic data
MR87150 53.0X
Gugenheim, V. K. A. M.; Spencer, D. C. Chain homotopy and the de Rham theory. Proc. Amer. Math. Soc. 7 (1956), 144–152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement